# SDR GTIA2024021337912

- Difficulty date: February 12, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N713NK
- Make and model: Airbus A321-271N
- Aircraft serial: 11789
- Aircraft time: 38 hours, 19 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 57756
- Condition: Inoperative
- Location: R4 Jumpseat
- Part time: 4 hours, 2 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 JUMPSEAT MEGAPHONE INOP-R&R R4 JUMPSEAT MEGAPHONE IAW NK DRAWING A321 EMER EQUIP AND PERFORMED OPS CHECK IAW AMM 25-65-51. A/C OK FOR SERVICE.
